MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES B8634, UROWIRE SIX PACK 6/BX; EZB

APPLIED MEDICAL RESOURCES B8634, UROWIRE SIX PACK 6/BX; EZB
Model Number B8634
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device has two fda product codes: ezb, kny.The incident device is anticipated to return.A follow-up report will be provided upon completion of investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Cystoscopy, ureteroscopy - "during cystoscopy the blue sheath separated and splintered from the guidewire, dr was unable to use item further." patient status - "fine.".
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned to applied medical for evaluation.Upon inspection, engineering confirmed the complainant's experience that the blue coating/tubing had separated from the wire.The root cause of the tubing separation could not be determined.Based on the inspection of the returned unit, it is likely that the tubing was damaged due to interaction with an instrument, possibly the cystoscope.It is possible that when the unit was removed from the scope, it made contact with the edge of the scope, which damaged the tubing and caused it to separate from the wire.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
B8634, UROWIRE SIX PACK 6/BX
Common Device Name
EZB
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6197130
Report Number2027111-2016-00906
Device Sequence Number717338
Product Code EZB
UDI-Device Identifier00607915113858
UDI-Public(01)00607915113858(11)181027(30)01(10)1258083
Combination Product (Y/N)N
Initial Reporter CountryZA
PMA/510(K) Number
K944135
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/27/2018
Device Model NumberB8634
Device Catalogue Number100996701
Device Lot Number1258083
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/21/2016
Supplement Report FDA Received Date05/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1